# SDR SWAA2022080233082

- Difficulty date: July 23, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241CF IS DELAMINATED. / [01] EVALUATED AND FOUND MISSING PLIES AT FWD EDGE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A24484); RESIN (A133944); POTTING COMPOUND (A128121).  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3 G-J. CURED AT 120 DEGREES (OVEN B0-06 EXP 8-13-22).  REQUESTING OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 8-13-22). TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 241CF AT FWD EDGE UPPER SURFACE IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1.;[05] VERIFIED STEPS 3-4
